# SDR A8ZR20180827005

- Difficulty date: April 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 37,014 hours, 49,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 108.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT BS 108.5, STRINGER 15P.  REFORMED WITH NO MATERIAL LOSS OR CRACK INDICATIONS AND CONSIDERED STRUCTURALLY ACCEPTABLE IAW EA 43-2018-067, REV ORIGINAL.
